Invariant measure for the stochastic Navier-Stokes equations in unbounded 2D domains

Zdzislaw Brzezniak, Elżbieta Motyl, Martin Ondrejat

Research output: Contribution to journalArticlepeer-review


Building upon a recent work by two of the authors and J. Seidler on bw- Feller property for stochastic nonlinear beam and wave equations, we prove the existence of an invariant measure to stochastic 2-D Navier-Stokes (with multiplicative noise) equations in unbounded domains. This answers an open question left after the first author and Y. Li proved a corresponding result in the case of an additive noise.

Original languageEnglish
Article numberAOP1133
Pages (from-to)3145-3201
Number of pages57
JournalAnnals of Probability
Issue number5
Early online date23 Sep 2017
Publication statusPublished - 2017

Bibliographical note

© 2016, Institute of Mathematical Statistics. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.


  • {invariant measure
  • bw-Feller semigroup
  • stochastic Navier-Stokes equations

Cite this